Notre Dame Journal of Formal Logic 15 (2):317-324 (1974)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093891309
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 72,577
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Definable Sets in Boolean Ordered o-Minimal Structures. II.Roman Wencel - 2003 - Journal of Symbolic Logic 68 (1):35-51.
Boolean Valued Lie Algebras.Hirokazu Nishimura - 1991 - Journal of Symbolic Logic 56 (2):731-741.

Analytics

Added to PP index
2010-08-24

Total views
6 ( #1,140,931 of 2,533,585 )

Recent downloads (6 months)
1 ( #390,861 of 2,533,585 )

How can I increase my downloads?

Downloads

My notes